# SDR DALA1053226310

- Difficulty date: December 27, 2010
- Submitted: December 30, 2010
- Operation: Air carrier
- Aircraft: N670US
- Make and model: Boeing 747451
- Aircraft serial: 24225
- Aircraft time: 88,817 hours, 10,857 cycles
- Engine: Pwa PW4056
- System (JASC): 2330 · Entertainment System
- Part: Radio
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DESCENT, A STRONG ELECTRICAL ODOR WAS REPORT BY PURSER. IFE SYS WAS POWERED OFF BY EMERGENCY OFF SWITCHES.  MX OPERATED THE IFE SYS FOR 2 HRS WITH NO ODORS AND NORMAL OPS.
